MathSciNet Relay Station
MathSciNet bibliographic data
MR2023341 (2004j:34026) 34A45 (34A05 34B30)
Ciftci, Hakan; Hall, Richard L.; Saad, Nasser Asymptotic iteration method for eigenvalue problems. J. Phys. A 36 (2003), no. 47, 11807–11816.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement